| Model Number |
67PFS50 |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/11/2020
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the cuff of three tubes were asymmetrical when inflated.Neither of the tubes were used on the patient which has delayed a routine trach change.No patient injury was reported.
Additional Manufacturer Narrative
A device history record (dhr) review was conducted which indicated all inspection were completed and no issues were noted during manufacture.Manufacturing device history record review was not performed because the results of the complaint investigation do not indicate a problem with the manufacture of the device.No product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed as no product sample was received for evaluation.If the product is returned, the manufacturer will reopen this complaint for further investigation.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# 617147.